It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Polycystic Ovary Syndrome (PCOS) Message Board


Polycystic Ovary Syndrome (PCOS) Board Index


Hi,
I am 29 and have had pcos probably since I was a teenager. Sometimes not having periods for 4 years!!! The older I am getting the more side effects i've been getting. sooooo decided 2 actually give in to the docs and try the pill.
First they put me on dianette, took it for 3 weeks and will never take it again,was bloated, grumpy, felt weird, sore boobs, everything!!! So saw doc again and now he's given me yasmin, have only been taking it for a few days but am constantly feeling sick, bloated again and feeling a bit woozy if i'm honest. Just wandering if these are just side effects in the beginning? will they pass when i've been taking it for a while?
Notsure its worth it 2 feel like this but won't give up if side effects dissaper after a while.
please if any1 has any info about it would be brill ta :)
don't know who 2 ask as the docs here arent great and think that the pill should be fine and thats that!!!!!
thanks 4 reading





All times are GMT -7. The time now is 11:05 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!